# SDR SWAA2025032408349

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 42,666 hours, 26,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS : BLUE FLOOR ILLUMINATION PROXIMITY PHOTOLUMINESCENT STRIP MOST AFT. LEFT SIDE IS MISSING<[01] REPLACED STRIP. ALL GOOD. REF AMM 33-51-15.
